# SDR AALA991838

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX - FLT 2238 - DURING FLIGHT, STRONG ELECTRICAL BURNING ODOR IN LEFT BUSINESS CLASS M1 LAVATORY.  REMOVED AND CLEANED SEALANT FROM M1 LAVATORY DOOR SEAL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
